Measure Estimates, Harnack Inequalities and Ricci Lower Bound

Yu Wang,

Xiangwen Zhang

Abstrakt
 On the Riemannian metric-measure space, we establish an Alexandrov–Bakelman–Pucci type estimate connecting the Bakry–´Emery Ricci curvature lower bound, the modified Laplacian and the measure of certain special sets. We apply this estimate to prove the Harnack inequalities for the modified Laplacian operator (and fully non-linear operators, see the Appendix). These inequalities seem not available in the literature and our proof, based solely on the ABP estimate, does not use standard techniques.
Słowa kluczowe: ABP estimate, Krylov-Safonov Harnack inequality, metric- measure space, Bakry-Emery Ricci curvature, weighted Laplacian operator, Pucci operator
References

1. Brighton K., A Liouville type theorem for smooth metric-measure spaces, Journal of Geometric Analysis, 23 (2013), Issue 2, 562–570.

2. Cabr´e X., Nondivergent elliptic equations on manifolds with nonnegative curvature, Comm. Pure Appl. Math., 50 (1997), 623–665.

3. Cabr´e X., Caffarelli L.A., Fully nonlinear elliptic equations, volume 43 of Colloquium Publications, AMS, 1995.

4. Caffarelli L.A., Interior W2,p estimates for solutions of the Monge-Amp´ere equation, Ann. of Math., 131(1) (1990), 135–150.

5. Calabi E., An extension of Hopf’s maximum principle with an application to Riemannian geometry, Duke Math. J., 25 (1958), 45–56.

6. Cheeger J., Gromov M., Taylor M., Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geometry, 17 (1982), 15–53.

7. Cheng S.Y., Li P., Yau S.-T., On the upper estimate of the heat kernel of a complete Riemannian manifold, Amer. J. Math., 103 (1981), 1021–1036.

8. Cheng S.Y., Yau S.-T., Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math., 28 (1975), 333–354.

9. Han Q., Lin F., Elliptic Partial Differential Equations, Courant Lecture Notes. AMS/CIMS, 1997.

10. Kim S., Harnack inequality for nondivergent elliptic operators on Riemannian manifolds, Pacific J. Math., 213 (2) (2004), 281–293.

11. Krylov N.V., Safonov M.V., An estimate of the probability of a diffusion process hitting a set of positive measure, Dokl. Akad. Nauk SSSR, 245 (1979), 18–20.

12. Krylov N.V., Safonov M.V., A property of the solutions of parabolic equations with measurable coefficients, Izv. Akad. Nauk SSSR Ser. Mat., 44 (1980), 161–175.

13. Li X.D., Liouville theorems for symmetric diffusion operators on complete Riemannian manifolds, J. Math. Pures Appl., 84(9) (2005), 1295–1361.

14. Lott J., Some geometric properties of the Bakry-´Emery Ricci tensor, Comment. Math. Helv, 78(4) (2003), 865–883.

15. Cordero-Erausquin D., McCann R., Schmuckenschlaeger M., A Riemannian interpolation inequality a la Borell, Brascamp and Lieb, Invent. Math., 146 (2001), 219–257.

16. Petersen P., Riemaniann Geometry, Number 171 in Graduate Texts in Mathematics. Springer, New York, second edition edition, 2006.

17. Qian Z.-M., Estimates for weight volumes and applications, J. Math. Oxford Ser., 48 (1987), 235–242.

18. Savin O., Small perturbation solutions for elliptic equations, Comm. Partial Differential Equations, 32 (2007), 557–578.

19. Varopoulos N., Hardy-littlewood theory for semigroups, J. Funct. Anal., 63 (1985), 240– 260.

20. Villani C., Optimal Transport: old and new, Springer-Verlag, Berlin, 2009.

21. Wang X. D., Zhang L., Local gradient estimate for p-harmonic functions on Riemannian manifolds, Communications in Analysis and Geometry, Volume 19(4) (2011), 759–771.

22. Wang Y., Zhang X.W., Alexandrov-Bakelman-Pucci estimate on Riemannian manifolds, Advance in Mathematics, 232(1) (2013), 499–512.

23. Wei G.F. and Wylie W., Comparison geometry for the Bakry-´Emery Ricci tensor, J. Differential Geom., 83(2) (2009), 377–405.

Czasopismo ukazuje się w sposób ciągły on-line.
Pierwotną formą czasopisma jest wersja elektroniczna.